Please use this identifier to cite or link to this item:
logo share SHARE logo core CORE BASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE

An asinh-type regulator for robot manipulators with global asymptotic stability

AuthorsReyes-Cortés, Fernando; Al-Hadithi, Basil Mohammed CSIC ORCID
KeywordsAsinh control
Robot manipulator
Global asymptotic stability
Position control
PSO algorithm
Issue Date28-Jul-2020
PublisherTaylor & Francis
CitationAutomatika 61 (4): 574–586 (2020)
AbstractIn this paper, a new asinh-type control scheme with gravity compensation for the position control problem of robot manipulators in joint space is presented. The properties and characteristics of the asinh control structure make the position error and the motion velocity asymptotically converge to the equilibrium point. A strict Lyapunov function to formally prove global asymptotic stability is developed. The tuning of the control gains is obtained by PSO (Particle Swarm Optimization) technique without saturating the servomotors. To illustrate the effectiveness and performance of the proposed scheme, an experimental comparative analysis between the proportional-derivative (PD) and atanh controls against the proposed algorithm on a three degrees of freedom direct-drive robot manipulator is carried out.
Publisher version (URL)
Appears in Collections:(CAR) Artículos

Files in This Item:
File Description SizeFormat
An_asinh_type_regulator_for_robot_manipulators.pdfArtículo principal1,88 MBAdobe PDFThumbnail
Show full item record
Review this work

Google ScholarTM




WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.